MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561241
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported health care facility's address is (b)(6).(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii-20mm round stiff snare was used during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2022.During the procedure and inside the patient, when trying to resect the mucosa the snare could not be energized by high frequency.The snare was securely attached to the active cord but the snare couldn't deliver energy at all.The procedure was completed with the original device by cold polypectomy.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: the reported health care facility's address is (b)(6) prefecture 2320024.Block h6: problem code (b)(6)captures the reportable event of snare could not deliver energy.Block h10: investigation results a captivator ii-20mm round stiff snare was received for analysis.Visual inspection of the returned device revealed no problems had been found.Functional testing was performed, and the loop could extend and retract well.The 2 in 1 connector passed dimensional testing.Electrical testing was performed, and the device was found within specification.No other problems were noted.The reported complaint of device failure to deliver energy was unable to be confirmed since the device passed electrical testing upon return.Device analysis found no problems with the device.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is no problem detected since the reported complaint cannot be confirmed.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii-20mm round stiff snare was used during an endoscopic mucosal resection (emr) procedure performed on (b)(6), 2022.During the procedure and inside the patient, when trying to resect the mucosa the snare could not be energized by high frequency.The snare was securely attached to the active cord but the snare couldn't deliver energy at all.The procedure was completed with the original device by cold polypectomy.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15487273
Report Number3005099803-2022-05494
Device Sequence Number13952158
Product Code FDI
UDI-Device Identifier08714729855927
UDI-Public08714729855927
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2025
Device Model NumberM00561241
Device Catalogue Number6124
Device Lot Number0029190911
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date11/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown